# SDR CALA2018111202355

- Difficulty date: November 12, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 54,847 hours, 15,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT L3 BOTH RIGHT SIDE AND ABOVE DOOR NOT ON. R&R PWR SUPLY & BATTERY PACK REF AMM 33-51-07. EMERGENCY LIGHT OPS CHK OK.
